Asymptotic Representation Theory for Nonstandard Conditional Quantiles

Daouia, Abdelaati (2005) Asymptotic Representation Theory for Nonstandard Conditional Quantiles. Journal of Nonparametric Statistics, 17 (2). pp. 253-268.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10220
Item Type: Article
Language: English
Date: 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10220
URI: http://publications.ut-capitole.fr/id/eprint/2317

Actions (login required)

View Item View Item